# SDR MWEA98636

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Pax Door Slide
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD PASSENGER DOOR SLIDE COVER FELL OFF.  MAINTENANCE REINSTALLED SLIDE COVER.
